# SDR CALA2017010900039

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 60,005 hours, 23,874 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS LOCKED,  WING TIP BRAKE ON DISPLAYED ON UPPER ECAM SCREEN.   EMERGENCY DECLARED. PERFORMED WING TIP BRAKE RESET PROCEDURE IAW AMM 27-80-00-869-00 4.   ACCOMPLISHED FLAP WTB SOLENOID WTB TEST IAW 27-51-00-040-004 , RESET OF NR 1 SLAT TORQUE LIMITER IAW 27-80-00- 866-006 LH , BITE TEST OF SFCC 1 & 2 IAW 27-81-00-740-002 , OPS TEST OF WTB AND PRESS OFF BRAKE IAW 27-81-00-710-001.  FOUND NO DEFECTS OR FAULTS NOTED AT THIS TIME.
